Skip to end of metadata
Go to start of metadata

Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Preparation

  • Attendees not familiar with Zoom, please contact Ron Payne to setup a applications setup and testing, prior to the quarterly meeting.
  • You may only connect with an external microphone (puck, headset, microphone and speaker combo, earbuds etc.). Internal laptop microphones are discouraged, as they cause echo during calls and at times disable the call entirely. You may be asked to leave the web version if you join via an internal microphone; you may instead join via a telephone or cell phone. Please make arrangements to ensure you have an external microphone.
  • Contact Ron Payne or Laura T. Herriott with questions.
  • Please submit any requested agenda items via the XSEDE Quarterly Topic Request form

Logistics

Date:  Tuesday, December 5th & Wednesday, December 6th from 9:00 am - 5:00 pm CDT

Location:  Remote Sessions only

Zoom coordinates for Plenary & Parallel 1 sessions: https://zoom.us/j/558557441

Zoom coordinates for Parallel 2 sessions: https://meet.illinois.edu/rpayne/56BTYMDZ


Agenda (Final)

Tuesday, December 5th

Plenary & Parallel 1 Session Coordinates

Zoom Meeting Meeting ID: 558 557 441

Join by phone: (646)876-9923, (669)900-6833, or (408)638-0968 

Parallel 2 Session Coordinates

Skype Link Conference ID: 8200605 

Join by phone: (217)332 6338, (312)994 8410, or (888)983 3631 

Type

(Zoom link)

Time (CST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:15am15 minsGathering & welcomeJohn W. TownsN/A 
Plenary 9:15am-9:45am30 minsPM&R updateKarla Gendler

PM&R update

Scott Wells

All
Break9:45am-10:00am15 minsBreak   
Plenary 10:00am-10:45am45 minsXSEDE Metrics Review ResultsLizanne DeStefano

XSEDE Metrics Review Results

Lorna Rivera / Julie Wernert

All
Break10:45am-11:00am15 minsBreak   
Plenary 11:00am-11:45am45 mins

L2 Response to Climate Study

2017 Recommendations

CEE Response

ECSS Response

XCI Response

Kelly Gaither

Nancy Wilkins-Diehr / Sergiu Sanielevici

Dave Lifka

L2 Response to Climate Study

Lorna Rivera

All
Break11:45am-12:00pm15 minsBreak   
Plenary 12:00pm-12:45pm45 mins

L2 Response to Climate Study

2017 Recommendations

Ops Response

RAS Response

Program Office Response

Gregory Peterson

David Hart

Ron Payne

L2 Response to Climate Study

Lorna Rivera

All
Break12:45pm-1:00pm15 minsBreak   
Parallel 1 1:00pm-1:45pm45 mins

Mid-Year Review Prep

Onboarding researchers

Bonus slides

Nancy Wilkins-Diehr / David Hart

Mid-Year Review Prep

Laura T. Herriott

L1, L2s, SP&E, Adam Slagell, others as Interested
Break1:45pm-2:00pm15 minsBreak   
Parallel 1 2:00pm-2:45pm45 mins

Mid-Year Review Prep

Cybersecurity advances

Gregory Peterson / Adam Slagell

Mid-Year Review Prep

Laura T. Herriott 

L1, L2s, SP&E, Adam Slagell, others as Interested
Wednesday, December 6th

Plenary & Parallel 1 Session Coordinates

Zoom Meeting Meeting ID: 558 557 441

Join by phone: (646)876-9923, (669)900-6833, or (408)638-0968 

Parallel 2 Session Coordinates

Skype Link Conference ID: 8200605 

Join by phone: (217)332 6338, (312)994 8410, or (888)983 3631 

Type

(Zoom link)

Time (CST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:45am45 minsChampion SustainabilityDana Brunson, Marisa Brazil, Henry Neeman

Champion Sustainability

Marisa Brazil

All
Break9:45am-10:00am15 minsBreak   
Closed Session10:00am-10:45am45 minsNSF/L1/L2 discussion (closed session)Bob C.

NSF/L1/L2 discussion (closed session)

 Ron Payne 

L1, L2 only
Break10:45am-11:00am15 minsBreak   
Parallel 1 11:00am-11:45am45 minsCode of ConductLinda Akli, Dana Brunson

Code of Conduct

TBD

SMT, Ken Hackworth, Marisa Brazil, Jennifer Houchins, Rosalia Gomez, Kate Cahill, Susan Mehringer, Mike Pingleton, others as Interested
Break11:45am-12:00pm15 minsBreak   
Parallel 1 12:00pm-12:45pm45 minsScience story criteria & rubricKristin Williamson

Science story criteria & rubric

Kandace Turner

SMT members, others as Interested
Parallel 2User Survey: XCI & EvaluationDebra Nigra

User Survey: XCI & Evaluation

Debra Nigra

XCI, Evaluation, others as Interested
Break12:45pm-1:00pm15 minsBreak   
Parallel 1 1:00pm-1:45pm45 minsIU Hardware Refresh Funds DistributionVictor Hazlewood

IU Hardware Refresh Funds Distribution

TBD

Ops, JP Navarro, Craig Stewart (or IU rep), John W. Towns, others as Interested
Break1:45pm-2:00pm15 minsBreak   
Parallel 1 2:00pm-2:45pm45 minsExtending the IPFRichard Knepper

Extending the IPF

TBD

Maytal Dahan, JP Navarro, Victor Hazlewood, Marlon Pierce, others as Interested
Break2:45pm-3:00pm15 minsBreak   
Parallel 1 3:00pm-4:00pm60 minsXSEDE Development Coordination CouncilDavid Hart

XSEDE Development Coordination Council

Sonia Nayak

Maytal Dahan, JP Navarro, Ester Soriano, Gary Rogers, Shava Smallen, others as Interested


Conflicts

  • Nancy W-D - Not available on Wed. 6th (traveling)
  • Chris Hempel - Not available on Tuesday 5th (traveling)
  • Craig Stewart - Not available Tue afternoon or all day Wed.
  • Laura Herriott - Not available beginning 11am on Wed.
  • Kristin Williamson - Not available Tuesday from 9am to 11:30am.
  • Jennifer Houchins - Not available on Tuesday 5th

Generic Slide Template

XSEDE Google Slides template

  • No labels